# SDR ASAA2022032337900

- Difficulty date: March 23, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 23,302 hours, 7,391 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Rotor
- Part number: UNKNOWN
- Condition: Vibrates
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE TREND DATA SHOWS INDICATION ERRORS HAVE BEEN RESOLVED. LOW PRESSURE ROTOR VIBRATION LEVELS CONTINUE TO BE HIGHER THAN DESIRED. GROUNDED - YES. ACCOMPLISHED B737-900 AMM TASK 71-00-00-750-808-F00 TEST 14B- FAN TRIM BALANCE. ACCOMPLISHED ENG #1 BALANCE SOLUTION, BEFORE SOLUTION ENG WEIGHT CONFIG. POS12= P11, POS13=P13, POS14=P13, POS15=P13, POS16=P11. AFTER SOLUTION POS15=P13, POS16=P13, POS17=P13, POS18=P13. ALL ELSE NOMINAL. VERIFIED ACTUAL CONFIG & AVM WEIGHTS MATCHED BEFORE & AFTER SOLUTION.PER TECH SERVICES GE TREND DATA SHOWS VIBRATION LEVELS HAVE RETURNED TO NORMAL.
